×

zbMATH — the first resource for mathematics

Sur les groupes nilpotents et les anneaux de Lie. (French) Zbl 0055.25103

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BAER (R.) . - The higher commutator subgroups of a group (Bull. Amer. Math. Soc., t. 50, 1944 , p. 143-160). Article | MR 5,227g | Zbl 0061.02701 · Zbl 0061.02701 · doi:10.1090/S0002-9904-1944-08081-6 · minidml.mathdoc.fr
[2] BIRKHOFF (G.) . - Representability of Lie algebras and Lie groups by matrices (Ann. Math., t. 38, 1937 , p. 526-532). Zbl 0016.24402 | JFM 63.0090.01 · Zbl 0016.24402 · doi:10.2307/1968569 · www.emis.de
[3] CHIRCHOV (A. I.) . - Sur la représentation des anneaux de Lie dans les anneaux associatifs (Ousp. Mat. Naouk., t. 8, 1953 , p. 173-175). Zbl 0052.03003 · Zbl 0052.03003
[4] COHN (P. M.) . - Generalization of a theorem of Magnus (Proc. Lond. Math. Soc., 3e série, t. 2, 1952 , p. 297-310). MR 14,532c | Zbl 0047.02501 · Zbl 0047.02501 · doi:10.1112/plms/s3-2.1.297
[5] FOX (R. H.) . - Free differential calculus (I) (Ann. Math., t. 57, 1953 , p. 547-560). MR 14,843d | Zbl 0050.25602 · Zbl 0050.25602 · doi:10.2307/1969736
[6] GRÜN (O.) . - Zusammenhang zwischen Potenzbildung und Kommutatorbildung (J. R. An. Math., t. 182, 1940 , p. 158-177). Article | MR 2,212d | Zbl 0025.30002 | JFM 66.1201.03 · Zbl 0025.30002 · doi:10.1515/crll.1940.182.158 · crelle:GDZPPN002174952 · eudml:150088
[7] HALL (M.) . - A basis for free Lie rings and higher commutators in free groups (Proc. Amer. Math. Soc., t. 1, 1950 , p. 575-581). MR 12,388a | Zbl 0039.26302 · Zbl 0039.26302 · doi:10.2307/2032282
[8] HALL (P.) . - A contribution to the theory of groups of prime power order (Proc. Lond. Math. Soc., t. 36, 1934 , p. 29-95). Zbl 0007.29102 | JFM 59.0147.02 · Zbl 0007.29102 · doi:10.1112/plms/s2-36.1.29 · www.emis.de
[9] HAUSDORFF (F.) . - Die symbolische Exponentialformel in der Gruppentheorie (Ber. Sächs Ges., t. 58, 1906 , p. 19-48). JFM 37.0176.02 · JFM 37.0176.02
[10] JACOBSON (N.) . - Abstract derivations and Lie algebras (Trans. Amer. Math. Soc., t. 42, 1937 , p. 206-224). MR 1501922 | Zbl 0017.29203 | JFM 63.0873.03 · Zbl 0017.29203 · doi:10.2307/1989656 · www.emis.de
[11] JACOBSON (N.) . - Restricted Lie algebras of characteristic p (Trans. Amer. Math. Soc., t. 50, 1941 , p. 15-25). MR 3,103g | Zbl 0025.30301 | JFM 67.0094.02 · Zbl 0025.30301 · doi:10.2307/1989908 · www.emis.de
[12] JENNINGS (S. A.) . - The structure of the group-ring of a p-group over a modular field (Trans. Amer. Math. Soc., t. 50, 1941 , p. 175-185). MR 3,34f | Zbl 0025.24401 | JFM 67.0072.03 · Zbl 0025.24401 · doi:10.2307/1989916 · www.emis.de
[13] KALOUJNINE (L.) . - Sur quelques propriétés des groupes d’automorphismes d’un groupe abstrait (C. R. Acad. Sc., t. 230, p. 2067-2069). MR 12,77a | Zbl 0038.16303 · Zbl 0038.16303
[14] KALOUJNINE (L.) . - Sur quelques propriétés des groupes d’automorphismes d’un groupe abstrait (généralisation d’un théorème de M. Ph. Hall) (C. R. Acad. Sc., t. 231, 1950 , p. 400-402). MR 12,240e | Zbl 0038.16304 · Zbl 0038.16304
[15] LAZARD (M.) . - Sur les algèbres enveloppantes universelles de certaines algèbres de Lie (C. R. Acad. Sc., t. 234, 1952 , p. 788-791). MR 13,719f | Zbl 0046.03403 · Zbl 0046.03403
[16] LAZARD (M.) . - Sur certaines suites d’éléments dans les groupes libres et leurs extensions (C. R. Acad. Sc., t. 236, 1953 , p. 36-38). MR 14,617e | Zbl 0050.02005 · Zbl 0050.02005
[17] LAZARD (M.) . - Détermination et généralisation des groupes de dimension des groupes libres (C. R. Acad. Sc., t. 236, 1953 , p. 1222-1224). MR 14,724a | Zbl 0050.25305 · Zbl 0050.25305
[18] LAZARD (M.) . - Problèmes d’extension concernant les N-groupes ; inversion de la formule de Hausdorff (C. R. Acad. Sc., t. 237, 1953 , p. 1377-1379). MR 15,503e | Zbl 0051.01503 · Zbl 0051.01503
[19] LERAY (J.) . - L’anneau spectral et l’anneau filtré d’homologie d’un espace localement compact et d’une application continue (chap. I, 1) (J. Math. pures et appl., t. 29, 1950 , p. 10-14). MR 12,272e | Zbl 0038.36301 · Zbl 0038.36301
[20] LÉVI (F.) et VAN DER VAERDEN (B. L.) . - Ueber eine besondere Klasse von Gruppen (Abh. Mat. Sem. Hamb., t. 9, 1952 , p. 154-158). Zbl 0005.38507 · Zbl 0005.38507 · doi:10.1007/BF02940639
[21] MAGNUS (W.) . - Beziehungen zwischen Gruppen und Idealen in einem speziellen Ring (Math. Ann., t. 111, 1935 , p. 159-280). Zbl 0011.15201 | JFM 61.0102.02 · Zbl 0011.15201 · doi:10.1007/BF01472217 · eudml:159772
[22] MAGNUS (W.) . - Ueber Beziehungen zwischen höheren Kommutatoren (J. R. An. Math., t. 177, 1937 , p. 105-115). Zbl 0016.29401 | JFM 63.0065.01 · Zbl 0016.29401 · doi:10.1515/crll.1937.177.105 · crelle:GDZPPN00217412X · eudml:150007
[23] MAGNUS (W.) . - Ueber Gruppen und zugeordnete Liesche Ringe (J. R. An. Math., t. 182, 1940 , p. 142-149). Article | MR 2,214d | Zbl 0025.24201 | JFM 66.1208.03 · Zbl 0025.24201 · doi:10.1515/crll.1940.182.142 · crelle:GDZPPN002174928 · eudml:150085
[24] MAGNUS (W.) . - A connection between the Baker-Hausdorff formula and a problem of Burnside (Ann. Math., t. 52, 1950 , p. 111-126). MR 12,476c | Zbl 0037.30401 · Zbl 0037.30401 · doi:10.2307/1969512
[25] MALCEV (A. I.) . - Sur une classe d’espaces homogènes (Izvest. Akad. Nauk S. S. S. R., sér. Math., t. 13, 1949 , p. 9-32). MR 10,507d | Zbl 0034.01701 · Zbl 0034.01701
[26] MALCEV (A. I.) . - Groupes nilpotents sans torsion (Izvest. Akad. Nauk S. S. S. R., sér. Math., t. 13, 1949 , p. 201-212). MR 10,507e | Zbl 0034.01702 · Zbl 0034.01702
[27] MALCEV (A. I.) . - Sur les algèbres de Lie normées sur le corps des nombres rationnels (Dok. Akad. Nauk S. S. S. R., t. 62, 1948 , p. 745-748). MR 10,232c | Zbl 0038.17101 · Zbl 0038.17101
[28] POINCARÉ (H.) . - Sur les groupes continus (Œuvres, t. III, p. 173-212, Paris, 1934 ).
[29] SAMUEL (P.) . - Algèbre locale (Mém. Soc. Math., t. 123, 1953 ). Numdam | MR 14,1012c | Zbl 0053.01901 · Zbl 0053.01901 · eudml:192643
[30] SANOV (I. N.) . - Sur une liaison entre des groupes périodiques dont la période est un nombre premier et des anneaux de Lie (Izvest. Akad. Nauk S. S. S. R., sér. Mat., t. 16, 1952 , p. 23-58). MR 13,721c | Zbl 0046.03202 · Zbl 0046.03202
[31] SANOV (I. N.) . - Sur un système de relations dans les groupes périodiques dont la période est une puissonce d’un nombre premier (Izvest. Akad. Nauk S. S. S. R., sér. Mat., t. 15, 1951 , p. 477-502). MR 14,722e | Zbl 0045.30203 · Zbl 0045.30203
[32] SCHAFAREVITCH (I. R.) . - Sur les p-extensions (Mat. Sbor., t. 20, 1947 , p. 351-363). Zbl 0041.17101 · Zbl 0041.17101
[33] WITT (E.) . - Treue Darstellung Liescher Ringe (J. R. An. Math., t. 177, 1937 , p. 152-160). Zbl 0016.24401 | JFM 63.0089.02 · Zbl 0016.24401 · doi:10.1515/crll.1937.177.152 · crelle:GDZPPN002174162 · eudml:150011
[34] ZASSENHAUS (H.) . - The theory of groups (New-York, Chelsea, 1949 ). MR 11,77d | Zbl 0041.00704 · Zbl 0041.00704
[35] ZASSENHAUS (H.) . - Ueber liesche Ringe mit Primzahlcharakteristik (Abh. Mat. Sem. Hamb., t. 13, 1940 , p. 1-100). Zbl 0021.20002 | JFM 65.0090.01 · Zbl 0021.20002 · doi:10.1007/BF02940753 · www.emis.de
[36] ZASSENHAUS (H.) . - Ein Verfahren, jeder endlichen p-Gruppe einen Lie-Ring mit der Charakteristik p zuzuzuordnen (Abh. Mat. Sem. Hamb., t. 13, 1940 , p. 200-207). Zbl 0021.20001 | JFM 65.0091.01 · Zbl 0021.20001 · doi:10.1007/BF02940757 · www.emis.de
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.